A former chiropractor and retired airline captain, Dr. Kevin Stillwagon, recently addressed the Orange County board of county commissioners about the potential for severe side effects from the COVID-19 vaccine, NewsWars reports.
Dr. Stillwagon explained that the vaccine can cause a toxic spike protein in the body, which can lead to adverse reactions such as nervous system disorders, cancers, and myocarditis that can cause sudden death.
Stillwagon provided five reasons why some people may experience adverse reactions while others do not.
Firstly, the doctor stated that the location where the vaccine is injected can affect the likelihood of adverse reactions. If the needle enters a vein or capillary bed, the particles in the vaccine can quickly spread to the heart and brain, increasing the risk of neurologic and cardiac symptoms.
Dr. Stillwagon also pointed out that vaccine dosages can vary greatly. He stated, “You have no idea how many particles are in that syringe. It could vary tenfold based on how it was prepared and the more particles you get the greater the chance of an adverse reaction.”
In addition, the former chiropractor claimed that the presence of degraded polyethylene glycol in the vaccine can lead to the injection of a “coagulating goo that could cause a deadly stroke or heart attack within minutes or hours.”
He also mentioned that the mRNA in the vaccine can degrade, leading to a decrease in the creation of spike proteins and a reduction in the risk of adverse reactions.
Lastly, Stillwagon stated that the body’s acidity level plays a role in the number of spike proteins produced.
The former airline captain concluded by advising the board members not to receive another vaccine: “The effects of this shot are cumulative, so my advice is to never ever get one of these shots again,” he said. “And if you did get one, get your D-Dimer levels checked for micro-clotting, and troponin checked for myocarditis. These problems can be asymptomatic and result in chronic disease or death in 2-5 years if you don’t do something about it.”